Tell the FDA to review the dangers of Gabapentin/Neurontin

0 have signed. Let’s get to 100!


While some people benefit from Gabapentin/Neurontin, there are also MANY of us who have experienced devastating side effects from it. These side effects are listed as uncommon, and yet forums are overflowing with medical complaints due to this dangerous drug.

And the doctors won't listen to us. They refused to believe my heart palpitations and hypothyroidism were caused by Gabapentin, even though the FDA lists those as possible "rare" side effects of the drug. Doctors also deny that these side effects can continue to plague us long after we stop using Gabapentin.

WE WANT TO BE HEARD!
FDA: Please review just how "uncommon" these side effects actually are... and EDUCATE doctors about the TRUE side effects and the lasting impact they have! A pamphlet on the REAL dangers should be MANDATORY with every prescription of this drug. And provide help and relief for those of us reeling from lasting side effects! If I'd know the terrible lasting damage it would inflict on my heart and thyroid, I never would have taken Gabapentin!

Here are just a few of the MANY dangerous side effects. If you've experienced these or other effects from taking Gabapentin, sign this petition and let the FDA know! Heart Palpitations, Thyroid Issues, Teeth Issues, Sick Flu-Like Feeling, Mental Health Issues/Suicidal Thoughts, Arthritis, Change of Appetite, Digestive Issues, Insomnia... and many more!



Today: S is counting on you

S Sanders needs your help with “FDA: Tell the FDA to review the dangers of Gabapentin/Neurontin”. Join S and 85 supporters today.